MAUDE Adverse Event Report: TYBER MEDICAL CONCORDE PROTI P, 9X7X27 MM; INTERBODY SPACERS

TYBER MEDICAL CONCORDE PROTI P, 9X7X27 MM; INTERBODY SPACERS
Model Number 188827107
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.No lot information provided by the complainant; therefore, a device history record was not conducted.A historical data review has shown only 3 complaints on record spanning 40 months.Only the current complaint has been reported for this issue.There have been 4 non-related non-conformances and no capas for this part number at this time.A biocompatibility assessment was conducted on the tyber medical device which concluded that the potential for adverse biological response following implantation of the proti interbody device is extremely low.This assessment is attached to this response letter.Therefore, with the information provided a root cause is not established.
 
Event or Problem Description
It was reported that on an unknown date, the sales rep was contacted by surgeon's office staff on 9/27/2023 requesting the metal composition for implants used on a patient.The rep emailed the surgeon and his staff directly after being contacted.He provided them with the requested information for depuy expedium and legacy synthes- metal composition breakdowns.They said the patient was experiencing swelling, redness and irritation in his abdomen.Potentially may be having a reaction to the implants.He was contacted again by surgeon's office this afternoon.The patient was referred to a dermatologist and surgeon's office asked if we could provide "patch test kit".This complaint involves four (4) devices.Only 1 device out of the 4 reported is made by tyber medical.

Brand Name
CONCORDE PROTI P, 9X7X27 MM
Common Device Name
INTERBODY SPACERS
Manufacturer (Section D)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer Contact
tamara lewis
83 south commerce way
suite 310
bethlehem, PA 18017
8667610933
MDR Report Key18049605
Report Number3012966183-2023-00021
Device Sequence Number8254297
Product Code MAX
UDI-Device Identifier00819917021103
UDI-Public00819917021103
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K130573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number188827107
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2023
Initial Report FDA Received Date11/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexMale